You are about to leave

to learn more about an

AT-HOME EMERGENCY
TREATMENT

OKAY

If there is an opioid overdose emergency in my home… WHAT CAN I DO?

Take Action

He was injured a year ago and I’m concerned that he’s still taking pain medication… SHOULD I BE WORRIED?

Be Aware

Her opioid dose was just increased... WHAT SHOULD I KNOW?

Be Prepared

If there is an opioid overdose emergency in my home… WHAT CAN I DO?

Take Action

He was injured a year ago and I’m concerned that he’s still taking pain medication… SHOULD I BE WORRIED?

Be Aware

Know The Signs of an Opioid Emergency

The following signs and symptoms may indicate an opioid overdose emergency:

Unusual
sleepiness or not
able to awaken
Breathing
will be Slow
or Absent
Slow Heartbeat
or Low Blood
Pressure
Skin feels
cold and
clammy
Pupils are
Tiny
 
Nails and Lips
are Blue
 

If you suspect an opioid overdose, call 911 for emergency medical assistance immediately.